| Catalog Number |
509-02-56E |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Injury (2348)
| Date of Event |
02/01/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: trident x3 eccentric 10° 36mm id; 663-10-36e; 5x5rpx.Ti sleeve for alumina head; 17-0000e; 83377n.Delta c-taper head 36mm +5; 18-3605; 55446202.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Not returned.
Event or Problem Description
It was reported that patient's right hip was revised due to failed implant.